MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN 3X3 1 PACK CE; N/A

INTEGRA - PRINCETON DURAGEN 3X3 1 PACK CE; N/A
Catalog Number ID3301I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebral Edema (4403)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the duragen 3x3 1 pack ce (id3301i) was implanted to the patient on an unknown date during brain tumor removal surgery.The product was used to fill in the gaps between the dura mater after the removal of brain tumor.A few days after the surgery, the patient¿s brain got swollen.According to the imaging, membranous tissue of the duragen was confirmed.Therefore, allergy reaction to the product was suspected.By injecting antibiotics, the swelling subsided and the patient became stable.
 
Additional Manufacturer Narrative
Updated fields: the duragen 3x3 1 pack ce (id3301i) was not returned; therefore, an evaluation of the device could not be performed.Since no lot number was provided as part of the complaint report, the device history record (dhr) was not possible and no retain sample evaluation could be performed.Since some details of the case were provided, a medical assessment was performed which concludes the following: ¿there is no information to suggest a causal relationship to the duragen.In this complaint, brain swelling was reported to have occurred a few days after surgery.Imaging studies identified membranous tissue, and therefore an allergic reaction was suspected.However, the patient was treated with unspecified antibiotics in which it was reported that swelling subsided with the patient returning to stable condition.Based on the information provided, the most likely explanation is that this scenario is representative of early-stage infectious process, rather than a true allergic reaction.While this raised initial concern for a possible hypersensitivity reaction, the resolution of findings with antibiotic therapy strongly suggests that the process was infectious or at least inflammatory with an infectious component, rather than allergic in nature since allergic reactions typically do not respond to antimicrobial treatment.No additional information was provided regarding the patient¿s relevant medical history (including history of allergies), other signs or symptoms experienced by the patient indicative of an allergic reaction and laboratory test evaluations.As stated in the ifu, possible complications can occur with any neurosurgical procedure, including infection.Duragen is contraindicated for patients with a known history of hypersensitivity to bovine derived materials.Based on the complaint information received and reviewed to date, there is no causal relationship seen between the duragen and the suspected allergic reaction.¿.
 
Event or Problem Description
N/a.

Brand Name
DURAGEN 3X3 1 PACK CE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21960532
Report Number1121308-2025-00018
Device Sequence Number9188884
Product Code GXQ
UDI-Device Identifier10381780023593
UDI-Public10381780023593
Combination Product (Y/N)N
PMA/510(K) Number
K982180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberID3301I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown